MathSciNet Relay Station
MathSciNet bibliographic data
MR645322 35B25 (35F05 35L40)
Bardos, Claude; Rauch, Jeffrey Maximal positive boundary value problems as limits of singular perturbation problems. Trans. Amer. Math. Soc. 270 (1982), no. 2, 377–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement